-
A. Germani, M. Piccioni, Lecture Notes in Control and Information Sciences, 96, Stochastic Differential Systems, 1987, 33
-
А. Ю. Веретенников, “Вероятностные задачи в теории гипоэллиптичности”, Изв. АН СССР. Сер. матем., 48:6 (1984), 1151–1170
; A. Yu. Veretennikov, “Probabilistic problems in the theory of hypoellipticity”, Math. USSR-Izv., 25:3 (1985), 455–473
-
Ю. Л. Далецкий, “Стохастическая дифференциальная геометрия”, УМН, 38:3(231) (1983), 87–111
; Yu. L. Daletskii, “Stochastic differential geometry”, Russian Math. Surveys, 38:3 (1983), 97–125